# SDR 0104419958

- Difficulty date: July 6, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, The aft portion of the lower cap of the pylon closing rib was found cracked. The crack is approximately .7" long and extends from a hole 3.7" from the end of the cap. Material TI-6AI-4V. Repaired per EA. 99-181307.
